Stochastic analysis with modelled distributions


Liu, Chong ; Prömel, David J. ; Teichmann, Josef


[img] PDF
Liu2020_Article_StochasticAnalysisWithModelled.pdf - Published

Download (561kB)

DOI: https://doi.org/10.1007/s40072-020-00166-7
URL: https://madoc.bib.uni-mannheim.de/55932
Additional URL: https://link.springer.com/article/10.1007/s40072-0...
URN: urn:nbn:de:bsz:180-madoc-559325
Document Type: Article
Year of publication Online: 2020
The title of a journal, publication series: Stochastics and Partial Differential Equations : Analysis and Computations
Volume: tba
Page range: 1-37
Place of publication: New York, NY
Publishing house: Springer
ISSN: 2194-0401 , 2194-041X
Publication language: English
Institution: School of Business Informatics and Mathematics > Finanzmathematik (Juniorprofessur) (Prömel 2019-)
Pre-existing license: Creative Commons Attribution 4.0 International (CC BY 4.0)
Subject: 510 Mathematics

Dieser Eintrag ist Teil der Universitätsbibliographie.

Das Dokument wird vom Publikationsserver der Universitätsbibliothek Mannheim bereitgestellt.

Diese Publikation ist bisher nur Online erschienen. Diese Publikation nun als "Jetzt in Print erschienen" melden.




+ Citation Example and Export

Liu, Chong ; Prömel, David J. ; Teichmann, Josef (2020) Stochastic analysis with modelled distributions. Open Access Stochastics and Partial Differential Equations : Analysis and Computations New York, NY tba 1-37 [Article]
[img]


+ Search Authors in

+ Download Statistics

Downloads per month over past year

View more statistics



You have found an error? Please let us know about your desired correction here: E-Mail


Actions (login required)

Show item Show item